TITLE

Numerical Solution of Nonlinear Volterra Integral Equations with Nonincreasing Kernel and an Application

AUTHOR(S)
MALEKNEJAD, K.; NAJAFI, E.
PUB. DATE
January 2013
SOURCE
Asian Academy of Management Journal of Accounting & Finance;2013, Vol. 9 Issue 1, p83
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
Employing the quasilinearization technique to solve the nonlinear Volterra integral equations when the kernel of equation is nonincreasing with respect to the unknown function, yields two coupled sequences of linear Volterra integral equations where the solutions of these two sequences converge monotonically to the solution of nonlinear equation. We use collocation method and solve these coupled linear equations numerically, and obtain two sequences of successive approximations convergent to the solution of nonlinear equation. Error analysis is performed and an application to a boundary-layer theory problem and examples illustrating the results are presented.
ACCESSION #
88053629

 

Related Articles

  • New Integral Inequalities for Iterated Integrals with Applications. Agarwal, Ravi P.; Cheon Seoung Ryoo; Young-Ho Kim // Journal of Inequalities & Applications;2007, Vol. 2007 Issue 1, p1 

    The article discusses the establishment of some new nonlinear retarded integral inequalities of the Gronwall type. It is suggested that the differences can be applied as basic tools in the analysis of certain classes of integrodifferential equations. It is inferred that the Gronwall-type...

  • PROPERTIES OF MEROMORPHIC SOLUTIONS TO CERTAIN DIFFERENTIAL-DIFFERENCE EQUATIONS. XIAOGUANG QI; LIANZHONG YANG // Electronic Journal of Differential Equations;2013, Vol. 2013, p1 

    We consider the properties of meromorphic solutions to certain type of non-linear difference equations. Also we show the existence of meromorphic solutions with finite order for differential-difference equations related to the Fermat type functional equation. This article extends earlier results...

  • A Comparison between Adomian's Polynomials and He's Polynomials for Nonlinear Functional Equations. Jafari, Hossein; Ghasempoor, Saber; Khalique, Chaudry Masood // Mathematical Problems in Engineering;2013, p1 

    We will compare the standard Adomian decomposition method and the homotopy perturbation method applied to obtain the solution of nonlinear functional equations. We prove analytically that the two methods are equivalent for solving nonlinear functional equations. In Ghorbani (2009), Ghorbani...

  • Numerical Solution to a Functional Integral Equations Using the Legendre-spectral Method. Adibi, H.; Rismani, A. M. // Australian Journal of Basic & Applied Sciences;2010, Vol. 4 Issue 3, p481 

    In this paper, an application of Legendre-spectral method is applied to solve functional integral equations. The Legendre Gauss points are used as collocation nodes and Lagrange scheme is employed to interpolate the quantities needed. Using this approach a generalized functional integral...

  • Numerical solution of weakly singular Volterra integral equations with change of variables. Pedas, Arvet; Vainikko, Gennadi // Proceedings of the Estonian Academy of Sciences, Physics, Mathem;Jun2004, Vol. 53 Issue 2, p99 

    To construct high-order numerical algorithms for a linear weakly singular Volterra integral equation of the second kind, we first regularize the solution of the integral equation by introducing a suitable new independent variable so that the singularities of the derivatives of the solution will...

  • MONOTONIC SOLUTIONS FOR QUADRATIC INTEGRAL EQUATIONS. Cichon, Mieczyslaw; Metwali, Mohamed M.A. // Discussiones Mathematicae: Differential Inclusions, Control & Op;2011, Vol. 31 Issue 2, p157 

    Using the Darbo fixed point theorem associated with the measure of noncompactness, we establish the existence of monotonic integrable solution on a half-line R+ for a nonlinear quadratic functional integral equation.

  • Methods for solving an integral equation of the third kind with fixed singularities in the kernel. Gabbasov, N. // Differential Equations;Sep2009, Vol. 45 Issue 9, p1370 

    We consider a linear integral equation of the third kind with fixed singularities in the kernel. For the approximate solution of this equation in the space of distributions, we suggest and justify a new generalized version of the collocation method.

  • A Family of Multistep Collocation Methods for Volterra Integral Equations. Conte, D.; Paternoster, B. // AIP Conference Proceedings;9/6/2007, Vol. 936 Issue 1, p128 

    We introduce a family of multistep collocation methods for the numerical integration of Volterra Integral Equations, which depends on the numerical solution on a fixed number of previous time steps. We describe the constructive technique, discuss the order of the resulting methods, analyze their...

  • ERROR BOUNDS OF A FULLY DISCRETE PROJECTION METHOD FOR SYMM'S INTEGRAL EQUATION. Solodky, S. G.; Lebedeva, E. V. // Computational Methods in Applied Mathematics;2007, Vol. 7 Issue 3, p255 

    The approximation properties of a fully discrete projection method for Symm's integral equation with a infinite smooth boundary have been investigated. For the method, error bounds have been found in the metric of Sobolev's spaces. The method turns out to be more accurate compared to the fully...

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics